MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW TRAUMA HIGH FLOW WARMING SET; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW TRAUMA HIGH FLOW WARMING SET; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the product was used, it was observed that it was difficult to pass the infusion solution." the event occurred in late feb-2024.This occurred during patient use.No patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Investigation codes: updated.Investigation summary: one (1) sample was received for evaluation in a plastic bag without original packaging in used conditions.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or other defects were detected on the sample.The sample was assembled in the level 1 system equipment to introduce distillated water and verify the correct functionality of the sample.During the test, a leak was found in union of tube and end cap.The failure mode reported in the complaint is ¿a0350 - occluded/blockage¿, but as a result of the investigation, it is concluded that the correct failure mode was ¿leaking¿.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
LEVEL 1 FAST FLOW TRAUMA HIGH FLOW WARMING SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19020851
Report Number9617604-2024-00277
Device Sequence Number3880949
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)250823(10)4189913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/23/2025
Device Catalogue NumberDI-60HL
Device Lot Number4189913
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown